# SDR AALA2009012700378

- Difficulty date: January 27, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N611AM
- Make and model: Boeing 757223
- Aircraft serial: 24487
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - AFT OVERWING EMERGENCY LIGHT IN ROW 18DEF INOPERATIVE.  REPLACED LAMP IN AFT OVERWING EMERGENCY LIGHT IN ROW 18DEF.
